Ordered affine Klingenberg planes

František Machala

Czechoslovak Mathematical Journal (1980)

  • Volume: 30, Issue: 3, page 341-356
  • ISSN: 0011-4642

How to cite


Machala, František. "Angeordnete affine Klingenbergsche Ebenen." Czechoslovak Mathematical Journal 30.3 (1980): 341-356. <http://eudml.org/doc/13204>.

author = {Machala, František},
journal = {Czechoslovak Mathematical Journal},
keywords = {ordered affine Klingenberg planes},
language = {ger},
number = {3},
pages = {341-356},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Angeordnete affine Klingenbergsche Ebenen},
url = {http://eudml.org/doc/13204},
volume = {30},
year = {1980},

AU - Machala, František
TI - Angeordnete affine Klingenbergsche Ebenen
JO - Czechoslovak Mathematical Journal
PY - 1980
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 30
IS - 3
SP - 341
EP - 356
LA - ger
KW - ordered affine Klingenberg planes
UR - http://eudml.org/doc/13204
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.